Article

Carbamazepine induced DRESS syndrome-Case report and brief review

Author : Neethu Ros Tom, Greeshma Hanna Varghese, Hanna Alexander, Swethalekshmi V

Drug Reaction with Eosinophilia and Systemic Symptom (DRESS) is a potentially life-threatening syndrome including severe eruption, fever, eosinophilia and internal organ involvement. A 17 year-old female with bipolar disorder was admitted with maculapapular rash accompanied by a fever and malaise. Patient shows signs of hepatocellular injury by elevated liver enzymes. Carbamazepine was immediately stopped, and the patient was treated by oral antihistamines and dermal corticosteroids.


Full Text Attachment

Creative Commons License World Journal of Pharmaceutical Science is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License. Based on a work at www.wjpsonline.org. Permissions beyond the scope of this license may be available at www.wjpsonline.org.